Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

An identity for formal derivatives in a commutative algebra

Tom 119 / 2017

Ulrich Abel Annales Polonici Mathematici 119 (2017), 195-202 MSC: Primary 13N05. DOI: 10.4064/ap170324-11-9 Opublikowany online: 18 October 2017

Streszczenie

We present a generalization of an identity for formal derivatives in a commutative algebra. Special cases of the formula play a key role in deriving Markov type inequalities. In addition we give a short proof of the specialization to ordinary higher order derivatives and list some of its applications.

Autorzy

  • Ulrich AbelDepartment MND
    Technische Hochschule Mittelhessen
    Wilhelm-Leuschner-Straße 13
    61169 Friedberg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek